Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Jana Kotková, Jaromír Leichmann, U Schaltegger

338-335 Ma old intrusions in the E Bohemian massif - A relic of the orogen-wide durbachitic magmatism in European Variscides

Journal of the Czech Geological Society, volume 48 (2003), issue 1-2, 80 - 81


 

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943